Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/93927
Title: Cycle systems in the complete bipartite graph plus a one-factor
Authors: Ling, San
Ma, Jun
Pu, Liqun
Shen, Hao
Keywords: DRNTU::Science::Mathematics
Issue Date: 2008
Source: Pu, L., Shen, H., Ma, J., & Ling, S. (2008). Cycle systems in the complete bipartite graph plus a one-factor. SIAM Journal of discrete math, 21(4), 1083–1092.
Series/Report no.: SIAM Journal of discrete math
Abstract: Let Kn,n denote the complete bipartite graph with n vertices in each partite set and Kn,n+I denote Kn,n with a one-factor added. It is proved in this paper that there exists an m-cycle system of Kn,n + I if and only if n ≡ 1 (mod 2), m ≡ 0 (mod 2), 4 ≤ m ≤ 2n, and n(n + 1) ≡ 0 (mod m).
URI: https://hdl.handle.net/10356/93927
http://hdl.handle.net/10220/7629
DOI: 10.1137/06065461X
Rights: ©2008 Society for Industrial and Applied Mathematics This paper was published in SIAM J Discrete Math and is made available as an electronic reprint (preprint) with permission of Society for Industrial and Applied Mathematics.The paper can be found at http://dx.doi.org/10.1137/06065461X. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
59. Cycle systems in the complete bipartite graph plus one factor.pdf161.4 kBAdobe PDFThumbnail
View/Open

Page view(s) 10

613
Updated on Jan 16, 2022

Download(s) 20

280
Updated on Jan 16, 2022

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.